Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Rashes on body after wearing old sweater. Is it dust allergy?

Two nights ago I wore an old sweater that I got out of storage to bed. It s wool, I think. When I woke up I was fine, but during the day I began to notice a rash around my neck and where the line of the collar of the sweater was. On the back of my neck and collar bone and extending almost up to underneath my chin . It hasn t spread and it hasn t gotten worse but I don t have a wool allergy . Was it just irritation from dust or something?
Asked On : Sat, 9 Feb 2013
Answers:  1 Views:  240
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

It is probably allergy to the dust that was present on the collar of the sweater than the wool itself. It will go away after some time, however it is advisable to apply some hydrocortisone cream or any other anti allergy cream to help with the inflammation and irritation. I hope this helps. Take care and have a lovely day !
Answered: Sat, 9 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor